U.S. doctors online nowAsk doctors free
Iraq
A 19-year-old female asked:

Hi my mom has s.ferritin 2.97ng/ml and s.iron 59mic.gm/dl now she takes iron glycinate 28mg but when she takes it will get fever, sweating..ist normal?

1 doctor answer1 doctor weighed in
Dr. Martin Raff
Infectious Disease 56 years experience
Iron deficiency anem: This may be an allergic reaction to ferrous gluconate. It is not normal and she should go back and see the doctor who ordered this immediately, and not take any more until seen by them.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 23, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.